# SDR SIMA20210222003

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR LOWER FRAME CORRODED AT NUTPLATES (4 EA.) CORROSION LEVEL 2-C/A-REPAIRED MAIN DOOR LOWER FRAME CORRODED AT NUTPLATES IAW EMB 145 SRM 52-10-02 AND ETN-EM-52-041.
